Alert archive / Florida / High Surf Advisories in 2023
High Surf Advisory 2, NWS Melbourne, FL
NWS Melbourne, FL issued this high surf advisory at May 26, 2023, 3:32 AM EDT for Brevard County, Volusia County, Florida. It took effect at May 26, 2023, 2:00 PM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2023, 3:32 AM EDT (07:32 UTC)
- In effect from
- May 26, 2023, 2:00 PM EDT
- Expired
- May 27, 2023, 4:00 PM EDT
- In force
- 26 hr
- Issued by
- NWS Melbourne, FL
Counties Brevard County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 69 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 7.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 552 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
201 WHUS42 KMLB 260732 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 332 AM EDT Fri May 26 2023 FLZ141-270800- /O.NEW.KMLB.SU.Y.0002.230526T1800Z-230527T0800Z/ /O.NEW.KMLB.RP.S.0013.230526T1800Z-230527T0800Z/ Coastal Volusia- 332 AM EDT Fri May 26 2023 ...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EDT SATURDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 7 to 9 feet expected in the surf zone. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Coastal Volusia County. * WHEN...For the High Surf Advisory, from 2 PM this afternoon to 4 AM EDT Saturday. For the High Rip Current Risk, from 2 PM EDT this afternoon through late tonight. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. && $$ FLZ347-447-270800- /O.NEW.KMLB.SU.Y.0002.230526T2000Z-230527T0800Z/ /O.NEW.KMLB.RP.S.0013.230526T2000Z-230527T0800Z/ Mainland Northern Brevard-Northern Brevard Barrier Islands- 332 AM EDT Fri May 26 2023 ...HIGH SURF ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EDT SATURDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 8 feet expected in the surf zone. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Coastal Northern Brevard County. * WHEN...For the High Surf Advisory, from 4 PM this afternoon to 4 AM EDT Saturday. For the High Rip Current Risk, from this afternoon through late tonight. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. && $$
4 follow-up statements
846 WHUS42 KMLB 261912 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 312 PM EDT Fri May 26 2023 FLZ141-270800- /O.CON.KMLB.SU.Y.0002.000000T0000Z-230527T0800Z/ /O.CON.KMLB.RP.S.0013.000000T0000Z-230527T0800Z/ Coastal Volusia- 312 PM EDT Fri May 26 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 7 to 11 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Coastal Volusia County. * WHEN...For the High Surf Advisory, until 4 AM EDT Saturday. For the High Rip Current Risk, through late tonight. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is not advised. && $$ FLZ347-447-270800- /O.CON.KMLB.SU.Y.0002.230526T2000Z-230527T0800Z/ /O.CON.KMLB.RP.S.0013.230526T2000Z-230527T0800Z/ Mainland Northern Brevard-Northern Brevard Barrier Islands- 312 PM EDT Fri May 26 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 11 feet expected in the surf zone. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Mainland Northern Brevard and Northern Brevard Barrier Islands Counties. * WHEN...For the High Surf Advisory, until 4 AM EDT Saturday. For the High Rip Current Risk, through late tonight. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering surf is not advised. && $$
626 WHUS42 KMLB 261948 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 348 PM EDT Fri May 26 2023 FLZ141-270800- /O.NEW.KMLB.CF.Y.0002.230526T1948Z-230527T0900Z/ /O.CON.KMLB.SU.Y.0002.000000T0000Z-230527T0800Z/ /O.CON.KMLB.RP.S.0013.000000T0000Z-230527T0800Z/ Coastal Volusia- 348 PM EDT Fri May 26 2023 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 AM EDT SATURDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...For the Coastal Flood Advisory, minor coastal flooding. For the High Surf Advisory, large breaking waves of 7 to 11 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Volusia County. * WHEN...For the Coastal Flood Advisory, until 5 AM EDT Saturday. For the High Surf Advisory, until 4 AM EDT Saturday. For the High Rip Current Risk, through late tonight. * IMPACTS...Some flooding of low-lying lots, parks and roadways may occur near the shoreline. Only isolated road closures are expected. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Onshore winds and above normal tides will combine to generate flooding of low areas along the shore. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is not advised. && $$ FLZ347-447-270800- /O.CON.KMLB.SU.Y.0002.230526T2000Z-230527T0800Z/ /O.CON.KMLB.RP.S.0013.230526T2000Z-230527T0800Z/ Mainland Northern Brevard-Northern Brevard Barrier Islands- 348 PM EDT Fri May 26 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 11 feet expected in the surf zone. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Mainland Northern Brevard and Northern Brevard Barrier Islands Counties. * WHEN...For the High Surf Advisory, until 4 AM EDT Saturday. For the High Rip Current Risk, through late tonight. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is not advised. && $$
948 WHUS42 KMLB 270706 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 306 AM EDT Sat May 27 2023 FLZ141-280700- /O.EXT.KMLB.SU.Y.0002.000000T0000Z-230527T2000Z/ /O.EXT.KMLB.RP.S.0013.000000T0000Z-230528T0700Z/ /O.CON.KMLB.CF.Y.0002.000000T0000Z-230527T0900Z/ Coastal Volusia- 306 AM EDT Sat May 27 2023 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... * WHAT...For the Coastal Flood Advisory, minor coastal flooding. For the High Surf Advisory, large breaking waves of 6 to 8 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Volusia County. * WHEN...For the Coastal Flood Advisory, until 5 AM EDT early this morning. For the High Surf Advisory, until 4 PM EDT this afternoon. For the High Rip Current Risk, through late tonight. * IMPACTS...Some flooding of low-lying lots, parks and roadways may occur near the shoreline. Only isolated road closures are expected. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Onshore winds and above normal tides will combine to generate flooding of low areas along the shore. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. && $$ FLZ347-447-280700- /O.EXT.KMLB.SU.Y.0002.000000T0000Z-230527T2000Z/ /O.EXT.KMLB.RP.S.0013.000000T0000Z-230528T0700Z/ Mainland Northern Brevard-Northern Brevard Barrier Islands- 306 AM EDT Sat May 27 2023 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 8 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Mainland Northern Brevard and Northern Brevard Barrier Islands Counties. * WHEN...For the High Surf Advisory, until 4 PM EDT this afternoon. For the High Rip Current Risk, through late tonight. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. && $$ FLZ154-159-164-647-747-280700- /O.EXB.KMLB.RP.S.0013.230527T0706Z-230528T0700Z/ Coastal Indian River-Coastal Saint Lucie-Coastal Martin- Mainland Southern Brevard-Southern Brevard Barrier Islands- 306 AM EDT Sat May 27 2023 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT... * WHAT...Dangerous rip currents and rough surf expected. * WHERE...Coastal Indian River, Coastal Saint Lucie, Coastal Martin, Mainland Southern Brevard and Southern Brevard Barrier Islands Counties. * WHEN...Through late tonight. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is not advised. && $$
833 WHUS42 KMLB 271025 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 625 AM EDT Sat May 27 2023 FLZ141-347-447-280700- /O.CON.KMLB.SU.Y.0002.000000T0000Z-230527T2000Z/ /O.CON.KMLB.RP.S.0013.000000T0000Z-230528T0700Z/ Coastal Volusia-Mainland Northern Brevard- Northern Brevard Barrier Islands- 625 AM EDT Sat May 27 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 8 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Volusia and Coastal Northern Brevard Counties. * WHEN...For the High Surf Advisory, until 4 PM EDT this afternoon. For the High Rip Current Risk, through late tonight. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. && $$ FLZ154-159-164-647-747-280700- /O.CON.KMLB.RP.S.0013.000000T0000Z-230528T0700Z/ Coastal Indian River-Coastal Saint Lucie-Coastal Martin- Mainland Southern Brevard-Southern Brevard Barrier Islands- 625 AM EDT Sat May 27 2023 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Dangerous rip currents. * WHERE...Coastal Indian River, Coastal Saint Lucie, Coastal Martin, and Coastal Brevard Counties. * WHEN...Through late tonight. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is not advised. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this high surf advisory went out at May 25, 11:08 PM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, May 25, 11:08 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1108 PM EDT Thu May 25 2023
...New UPDATE, MARINE, AVIATION...
.UPDATE...
Issued at 1107 PM EDT Thu May 25 2023
Mostly cleared out across east central Florida tonight after
another rainy afternoon and evening. Some debris showers persist
across Lake, western Orange, and northwestern Osceola counties for
another hour or two, then will finally clear out. Mainly dry
conditions inland after midnight, with 20-30 pct rain chances
across the coastal counties for showers and perhaps a thunderstorm
rolling onshore. Cloudy skies with overnight lows in the upper 60s
to around 70.
&&
.MARINE...
Issued at 1107 PM EDT Thu May 25 2023
Tonight...Boating conditions remain poor in the Volusia nearshore
waters for wind to around 20 kts early tonight, as well as the
Volusia and Brevard segments of the Gulf Stream for seas up to 6
ft. Small craft should exercise caution. A low pressure system
will begin develop off the E/NE FL coast, east of the central
Florida coastal Atlantic waters, along the residual frontal
boundary. The pressure gradient begins to tighten between the
developing low and a large surface high pressure over the eastern
CONUS, late in the period. At 10:00 PM, NOAA Buoy 41009 was
reporting seas around 5 ft and winds up to 18 kts, so bumped up
winds in the first half of the night, but winds are still expected
to become light and variable across the waters late tonight into
early Friday morning, so overall no significant change in the
forecast. Seas 4-5 ft outside the Gulf Stream, expect along the
coast south of the Cape where they'll be closer to 3 ft. Isolated
to scattered showers and thunderstorms.
&&
.AVIATION...
(00Z TAFS)
Issued at 1107 PM EDT Thu May 25 2023
Mainly VFR conditions tonight. Some MVFR CIG impacts possible,
mainly at KLEE-KDAB, but confidence not high enough for prevailing
or TEMPOs, so have stuck with SCT020 mention. Early start to
SHRA/TSRA once again at northern terminals, with VCSH starting
14-15Z and VCTS starting 17-18Z. Have TEMPOs for TSRA impacts at
inland terminals starting around 18Z, but could see some
adjustments to those in upcoming packages. SHRA/VCTS impacts
expected to continue through around 02Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 70 79 65 78 / 30 80 50 20
MCO 70 81 67 80 / 40 90 30 20
MLB 70 84 68 83 / 50 80 50 30
VRB 68 85 67 86 / 60 90 50 30
LEE 69 81 64 80 / 60 80 30 20
SFB 69 81 65 80 / 30 90 40 30
ORL 70 83 67 83 / 40 90 30 20
FPR 69 84 68 83 / 60 90 50 40
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 4 PM Friday to 11 AM EDT Saturday for
AMZ550-570.
&&
Haley/Schaper/FehlingHazardous weather outlook, May 25, 9:20 PM EDT, 6 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 920 PM EDT Thu May 25 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-261000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 920 PM EDT Thu May 25 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... Isolated lightning storms will be possible across the Atlantic waters through the night. Some of these storms may move onshore and inland, mainly south of a line from Apollo Beach to Lake Louisa, and producing occasional cloud to ground lightning strikes, gusty winds, and torrential downpours. .RIP CURRENT IMPACT... A Moderate risk of life-threatening rip currents continues at all central Florida Atlantic coast beaches. .MARINE THUNDERSTORM GUST IMPACT... Lightning storms will be capable of producing wind gusts over 30 knots over the local Atlantic waters tonight. .WIND AND SEA IMPACT... Combined wind wave and swell will build seas up to 6 ft in the Volusia and Brevard offshore waters. Northerly winds will peak near 20 kts in the Volusia nearshore waters early tonight. Small craft should exercise caution. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Abundant moisture will remain in place, leading to more opportunities for heavy showers and lightning storms Friday. A few storms will be capable of producing frequent cloud-to-ground lightning strikes, gusty winds to 50 mph, and hail. There will also be a continued chance for localized flooding where repeated rounds of heavy rainfall occurs. Rain chances decrease this holiday weekend. Deteriorating boating and surf conditions will occur Friday into Saturday as low pressure develops off the FLorida east coast and lifts northward toward the Carolinas. Rough surf and minor beach erosion will be possible Friday and Saturday especially along the Volusia coast. A Moderate risk of dangerous rip currents is expected to continue at all east central Florida Atlantic beaches through the weekend. Boating conditions will become hazardous especially in the Gulf Stream. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Haley/Kelly/Watson
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 3:32 AM EDT | Rip Current Statement | MLB | Brevard, Indian River, Martin, Saint Lucie, Volusia | 4 days |
| May 26, 3:32 AM EDT | Wind Advisory | MLB | Brevard, Volusia | 19 hr |
| May 26, 3:58 AM EDT | Gale Warning | MLB | 24 hr | |
| May 26, 3:07 PM EDT | Areal Flood Advisory | MLB | Martin, Saint Lucie | 113 min |
| May 26, 3:30 PM EDT | Special Weather Statement | MLB | Saint Lucie | 45 min |
| May 26, 3:48 PM EDT | Coastal Flood Advisory | MLB | Volusia | 13 hr |
| May 26, 4:11 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 3 hr |
| May 26, 4:32 PM EDT | Special Weather Statement | MLB | Saint Lucie | 28 min |
| May 26, 5:03 PM EDT | Special Weather Statement | MLB | Martin | 27 min |
| May 26, 5:14 PM EDT | Special Marine Warning | MLB | 61 min | |
| May 26, 5:27 PM EDT | Areal Flood Advisory | MLB | Martin, Saint Lucie | 93 min |
Nearby
High Surf Advisories in Florida, 2023Every high surf advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.